# SDR 96ZZZX625

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180001
- Condition: Cracked
- Location: Pilot'S Lt Side
- Part time: 8,454 hours
- Component: Sierracin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GRAND JUNCTION, COLORADO - AIRCRAFT DEPARTED AT SCHEDULED DEPARTURE TIME WHEN ABOUT 10 MINUTES OUT, THE PILOT'S LEFT SIDE WINDOW CRACKED FROM TOP TO BOTTOM ABOUT HALF WAY BACK.  AIRCRAFT RETURNED TO GRAND JUNCTION WHERE WINDOW WAS REPLACED AND RETURNED TO SERVICE.
